# SDR CALA2022100602670

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 613AT
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - INNER SURFACE OF LEADING EDGE PANEL 613AT HAS LIFTING TAPE UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 613AT. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE, 3M 1170, AS PER SRM 51-70-14 REPAIR (3) PARA. (6). INSPECTED MAJOR REPAIR ON PANEL 613AT. NO DEFECTS
